# SDR 08FDEA02390

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378193720200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CROSS S-TRACK IS DAMAGED AT FRAME 31; LBL 70".  EVALUATED THE GOUGE; FOUND IT TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-16; FIG 101.  REMOVED ADAPTER TRACK IAW FEDEX SRM 51-40-21.  LOCATED AND DRILLED THE NEW ADAPTER TRACK IAW FEDEX A300-600 SRM 51-40-47 P/N A5378193720200.  INSTALLED THE NEW ADAPTER TRACK IAW FEDEX SRM 51-40-21.
